American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A80) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Allal Guessab and Gerhard Schmeisser. Convexity results and sharp error estimates in approximate multivariate integration. Math. Comp. 73 (2004) 1365-1384. MR 2047091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Karlheinz Gröchenig. Reconstruction algorithms in irregular sampling . Math. Comp. 59 (1992) 181-194. MR 1134729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1